# SDR SWAA2020052644296

- Difficulty date: April 23, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO INTERCOSTAL BETWEEN STA 500 AND 500A. LBL 26' FOUND DAMAGED DURING CLIP REPLACEMENT.  REMOVED AND INSTALLED INTERCOSTAL IAW SRM 51-40-02-0G-0 VERIFIED PART IAW DWG 143A7505 RV- P/N143A7510-15 TAG A50900.  LOCATED AND DRILLED HOLES IAW SRM 51-40-05-0G-0.
